MathSciNet Relay Station
MathSciNet bibliographic data
MR2425161 (2009e:17027) 17B37
Tang, Xin Construct irreducible representations of quantum groups $U\sb q(f\sb m(K))$. Front. Math. China 3 (2008), no. 3, 371–397.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement